# SDR 2010FA0000269

- Difficulty date: March 25, 2010
- Submitted: March 25, 2010
- Operation: General aviation
- Aircraft: N7455P
- Make and model: Piper PA-24-180
- Aircraft serial: 242645
- Aircraft time: 4,902 hours
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: TCB1644300
- Condition: Destroyed
- Location: Zone 400
- Part time: 135 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, D
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, AT ABOUT 500 AGL, MAJOR VIBRATION, THEN MINOR VIBRATION UNTILL LANDING, ABOUT 3 MINUTES. MINOR DAMAGE TO PAINT AND ENGINE BAFFLING, PROPELLER REMOVED AND SENT OUT FOR 100 HOUR CHECK . NO APPARENT DAMAGE TO PROPELLER OR ENGINE.
